# SDR AALA202206161341

- Difficulty date: May 25, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,340 hours, 35,703 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bracket
- Part number: D5725916200100
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LANDING GEAR RETRACTION ACTUATOR ATTACHMENT BRACKET BETWEEN RIB 2 AND RIB 3 ON THE REAR SPAR DATUM. REPAIRED BRACKET PER  SRM 57-26-13-300-025.
